Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBases for projective modules in An (k)
Author(s) Jesús Gago-Vargas
TypeArticle in Journal
AbstractLet An(k) be the Weyl algebra, with k a field of characteristic zero. It is known that every projective finitely generated left module is free or isomorphic to a left ideal. Let M be a left submodule of a free module. In this paper we give an algorithm to compute the projective dimension of M. If M is projective and rank(M) ≥ 2 we give a procedure to find a basis.
KeywordsGröbner bases, non-commutative rings, projective modules
Length9
ISSN0747-7171
CopyrightElsevier Ltd.
File
URL dx.doi.org/10.1016/S0747-7171(03)00063-4
LanguageEnglish
JournalJournal of Symbolic Computation
Volume36
Number6
Pages845-853
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year2003
MonthDecember
Translation No
Refereed No
Webmaster